Keywords : SF-ring


Rings in which Every Simple Right R-Module is Flat

Raida D. Mahmood

AL-Rafidain Journal of Computer Sciences and Mathematics, 2004, Volume 1, Issue 1, Pages 88-95
DOI: 10.33899/csmj.2004.164099

The objective of this paper is to initiate the study of rings in which each simple right R-module is flat, such rings will be called right SF-rings. Some important properties of right SF-rings are obtained. Among other results we prove that: If R is a semi prime ERT right SF-ring with zero socle, then R is a strongly regular ring.